# SDR BJNA202408150002

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N801XT
- Make and model: Boeing 737-86N
- Aircraft serial: 35220
- Aircraft time: 48,041 hours, 17,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 110280
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SHUTDOWN OF A/C 4 R/H AFT EMERGENCY AREA LIGHTS STAY ILLUMINATED.  R&R POWER SUPPLY CHARGER ASSY POS. AFT R/H SIDEWALL M1671 LOCATION IAW AMM 33-51-06. OP CHECK GOOD AT THIS TIME
